advertisement
Question
Posted by: Cee | 2008/10/23

Burning

Dear Doc,

Last week Monday I went to see my house doctor about my burning vagina. She did a visual inspection and told me that it looks like a normal fungus infection. She prescribed Sporonox (2 that evening and 2 the next day). I used Metaspor cream, but it made the burning sensation worse. I started feeling better until it became weekend. I phone my Gynae and he prescribed Betadine Douche. I used it exactly as he prescribed, but the burning still continued. I went to see him on Monday and he took a sample and put it under the microscope. According to him, he could not find anything unusual and said that the infection is 80% cleared up. He prescribed the generic drug of Sporonox, which again was 2 now and 2 tablets later.

Doc, the burning sensation is still not gone. It feels like it is becomming a bit better, but it is not going away. In the meantime, I started my period yesterday. I am on Nordette. I made an appointment to see him (my gynae) again on Friday. Is there any suggestions from you of questions that I can ask him? I doubt if it is a vaginal infection, because it is not itching and there are no discharge. Please help. In 5 days time Im going on holiday with my fiance and I dont want to feel this way. It all started after I used a prescription for the antibiotic, Betamox. My housedoctor did a urine test and found no trace of any bladder infections. Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Cee
It may just be irritation or inflammation of the vagina. Try taking probiotics 3 times a day and ask your Gyne if using esterogen cream for a few days would not help?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement